Discharge?

I got my first Depo-Provera shot around the 24th of October this year.I believe it was the third day of my period, and my period ended a day later. I haven't had any major problems, but almost every day since then, I've had a white-ish yellow discharge. I've worn pantiliners for the past two months or so, just as a precaution because the doctor said spotting is possible. I'm not sure if I'm only noticing the discharge now that I'm wearing pantiliners often, or if it started after the shot. If I don't change pantiliners sometime during my school day, when I get home and change it, it's a fairly strong smell. // Can anyone help me with whether this is normal or if I should talk to either my mom or doctor about it? Any other information would be appreciated :)

Anyone?

​My next shot is in a few days

undefined:
undefined

If discharge has strong,foul smell, it is probably infection(especially if you itch down there) I would talk to your doctor and mom. Your mom probably has good advice just like doctor(: Some birth controls change amount of discharge but I dont think it should have colors. Having more discharge is normal,I think(im not doctor). Since using my BC, I have noticed change in amount but tis fine because its white,odor free, and normal. Go to doc though and good luck! x

Thank you! I go in tomorrow for my next shot and i figured I can ask then. // There hasn't been any pain or itching, so I'm not sure. // I'll update tomorrow if I get the chance

undefined:
undefined

You welcome x OKay(:

My doctor said that it shouldn't be anything to worry about and may just be my body's reaction to the hormones, but if it gets heavier or anything significantly changes to contact her and set up an appointment

undefined:
undefined

Its good that nothing is wrong, Just keep observing changes,if it happens.

 

Reply to Thread

Log in or Register to Comment